# SDR MASA2011071503239

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,157 hours, 14,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING LIGHT OUT AT ROW 12.  RELAMPED CEILING LIGHT, OPS GOOD.
